BuSpar - Allergic reaction??? Please help?
- 13 Dec 2014 by babydoll610
- 17 June 2018 (9 weeks ago)
- buspar, allergic reactions, anxiety, panic disorder, side effect, tongue, throat, heart, reaction
Has anyone had side effects from taking buspar of a pounding heart scratchy throat and the feeling of a piece of hair stuck on there tongue and have been fine??? Or is that a sign of a allergic reaction??
I took it one time and that's what happened to me is it just a normal side effect of am I allergic and shouldn't take it again? Please very important
Hi babydoll610 all you have typed are listed in the side effects of buspar some say the go away and others say contact your doctor before taking any more so i would go on the most importaint advice because you have only taken one pill is not take anymore until you can reach your doctor that was the pounding heart that it said that..so that is what i would do hold of on the medication until you talk with your doctor..good luck
Yes, especially in the first 5-7 days taking up to 3-week to subside. How long have you been on and what dose?
You can search it on our site for a complete list of "normal" side-effects, just click above on "Drugs A-" and look it up. Let me know if you need anything else I'd be happy to help.
Contact your GP straight away and stop taking this medication!
I am also allergic called doctor told to throw away itching all over
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2015 • 6 answers
Posted 23 Jul 2015 • 2 answers
Posted 19 Jan 2016 • 1 answer
Posted 12 Mar 2016 • 2 answers
Posted 10 days ago • 1 answer